# SDR ASAA2023030842265

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 28,384 hours, 8,966 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING PRESSURE CONTROLLER DISPLAYED AUTO FAIL + ALTN. SELECTED ALTN WITH PRESSURIZATION MODE SELECTOR AND AUTO FAIL EXTINGUISHED. GROUNDED - YES. CPC 1 SET FAULT 011: OFV LRU FAIL. CPC2 INDICATES NO FAILURES. GVI ACCOMPLISHED OF OFV OBSERVING NO OBSTRUCTIONS. ACCOMPLISHED PRESSURIZATION SYSTEM GROUND TEST PER B737-900 AMM 21-31-00 W/ NO FAILURES INDICATED. OBSERVED VALVE WITH CPC 1 IN COMMAND AND OBSERVED CORRECT FULL OPENING WITH NO BINDING. VERIFIED THAT BOTH CPC CHANNELS MOVE VALVE TO OPEN ONCE SWITCH TAKEN OUT OF MANUAL, VALVE HAVING BEEN CLOSED IN MANUAL.
